# SDR IPXA20130809700

- Difficulty date: July 20, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 20,759 hours, 14,358 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Lt Aileron
- Component: Aileron, Boeing
- Component part number: 113N710057H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S3 LT AILERON UPPER SURFACE PUNCTURED AND DELAMINATED AT 2 AREAS ON THE INBD END 53-08 LT AILERON UPPER SURFACE REPAIRED IAW SRM 57-60-01.
